# SDR ASAA2014102409536

- Difficulty date: October 24, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 30,750 hours, 9,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750232
- Condition: Corroded
- Location: Bs 727d-727h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT SIDEPLATE CHANNEL IS CORRODED, STA 727D-727H+10.  ACFT GROUNDED.  REMOVED CORROSION FROM STA 727D-727E AND FOUND TO BE WITHIN LIMITS IAW  SRM 53-00-53, ORIGINAL THICKNESS .040 MATERIAL REMOVED .002.  MATERIAL REMAINING .038. ALODINED REWORKED AREA IAW SRM  51-20-01. PRIMED REWORKED AREA IAW SOPM 20-41-02. MARKED BLENDOUT AREA AND APPLED CIC IAW AMM 51-05-01. REMOVED CORROSION FROM STA  727E-727H AND FOUND TO BE OUT OF LIMITS.  REPAIR PERFORMED ON CUSTOMER CARD G346354 COPY ATTACHED.  AT STA 727E-727H, ORIGINAL MATERIAL THICKNESS IS 0.040 IN, MATERIAL THICKNESS REMAINING IS 0.028IN, MATERIAL THICKNESS REMOVED IS  0.012 IN.  BEYOND ALLOWABLE LIMITS, 10 PERCENT THICKNESS MAX,  IAW SRM  53-00-53-1A-2, FIG 103, DETAIL D, TOOL ID T8225Y.  REPAIR ACCOMPLISHED IAW SRM 53-00-53-2R-5 .
